# SDR ASAA2025052358501

- Difficulty date: May 23, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 29,139 hours, 9,367 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A52406364
- Condition: Cracked
- Location: Zoen 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL BREAKS AT STA 540 LBL 24 - RBL 24 ARE CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAKS IAW B737-900 SRM 51-40-02-0G-0.
